# SDR SWIA202054840

- Difficulty date: November 4, 2020
- Submitted: December 30, 2020
- Operation: Air carrier
- Aircraft: N802SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15061
- Aircraft time: 36,533 hours, 23,029 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON RT FLOOR SILL BETWEEN FS 942.00-1088.20, MULTIPLE AREAS MARKED.  C-CHECK RO 12/26/2020.  BLENDED CORROSION FROM RT FLOOR SILL AT FS 942-FS 1088.20, REF CRJ900 SRM.  OUT OF LIMITS.  REPAIRED AREA RT FLOOR SILL AT FS 942.00-FS 1088.20, REF CRJ900 SRM.  RESTORED FINISH [TR51-0068] SRM.
